Lanza De Cristoforis, M.; Valent, T.
On Neumann's problem for a quasilinear differential system of the finite elastostatics type. Local theorems of existence and uniqueness
Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982) , p. 183-206
Zbl 0532.35014 | MR 702155
URL stable : http://www.numdam.org/item?id=RSMUP_1982__68__183_0

Bibliographie

[1] A. Adams, Soboles Spaces, Academic Press, 1975. Zbl 0314.46030

[2] S. Agmon - A. DOUGLIS - L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure and Appl. Mathematics, 17 (1964), pp. 35-92. MR 162050 | Zbl 0123.28706

[3] F. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sc. U.S.A., 45 (1959), pp. 365-372. MR 132913 | Zbl 0093.29402

[4] H. Cartan, Cours de calcul differentiel, Hermann, Paris, 1977. MR 223194 | Zbl 0923.58002

[5] G. Fichera, Existence Theorems in Elasticity, Handbuch der Physik, Bd. VIA/2, Springer Verlag (1972).

[6] J. Gobert, Une inégalité fondamentale de la théorie de l'élasticité, Bull. Soc. Roy. Sci., Liège, 3-4 (1962), pp. 182-191. MR 133684 | Zbl 0112.38902

[7] M.E. Gurtin - S. J. SPECTOR, On Stability and uniqueness in finite elasticity, Arch. Rational Mech. Anal., 70 (1979), pp. 153-165. MR 546633 | Zbl 0426.73038

[8] J.L. Lions - E. MAGENES, Problemi ai limiti non omogenei (III), Annali della Scuola Norm. Sup., Pisa, XV (1961), pp. 39-101. Numdam | MR 146526

[9] F. Stoppelli, Un teorema di esistenza ed unicità relativo alle equazioni dell'elastostatica isoterma per deformazioni finite, Ricerche Matematiche, 3 (1954), pp. 247-267. MR 74237 | Zbl 0058.39701

[10] F. Stoppelli, Su un sistema di equazioni integro-differenziali interessante l'elastostatica, Ricerche Matematiche, 6 (1957), pp. 11-26. MR 91003 | Zbl 0117.18403

[11] F. Stoppelli, Sull'esistenza di soluzioni delle equazioni dell'elastostatica isoterma nel caso di sollecitazioni dotate di assi di equilibrio I, II, III, Ricerche Matematiche, 6 (1957), pp. 241-287; 7 (1958), pp. 71-101, 138-152. Zbl 0097.17301

[12] J.L. Thompson, Some existence theorems for the traction boundary value problem of linearized elastostatics, Arch. Rational Mech. Anal., 45 (1968), pp. 369-399. MR 237130 | Zbl 0175.22108

[13] T. Valent - G. ZAMPIERI, Sulla differenziabilità di un operatore legato a una classe di sistemi differenziali quasi lineari, Rend. Sem. Mat. Univ. Padova, 57 (1977), pp. 311-322. Numdam | MR 526198 | Zbl 0402.35027

[14] T. Valent, Teoremi di esistenza e unicità in elastostatica finita, Rend. Sem. Mat. Univ. Padova 60, (1979), pp. 165-181. Numdam | Zbl 0425.73011

[15] T. Valent, Local existence and uniqueness theorems in finite elastostatics, Proceeding of the IUTAM symposium on finite elasticity, ed. Carlson and Shield, Martinus Nijhoff Publishers, the Hague - Boston - London, 1982. MR 676677